# SDR DL764020477

- Difficulty date: April 23, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 4,586 hours, 1,828 cycles
- Engine: Ge CF680
- Engine time: 4,624 hours, 1,842 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 766300D
- Part serial: 55
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LT GEN FAILED AND APU FAILED TO POWER BUS.  RESET ALL GCUS HAD HARD FAULT 24-30102 RT GCU FAULT.  REMOVED AND REPLACED RT G PER FIM.  RAN ALL ENG GENS ALL GEN TOOK LOADS.  OPS CHECKS OK.  CHECKED IDG DELTA PS.  CHECK OK.  C/W EO 14-85612-3 REV A ME-O1.
